MAUDE Adverse Event Report: MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3708660
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare provider (hcp) regarding a patient who was implanted with a neurostimulator (ins) for movement disorders.It was reported that during the stage 2 procedure high impedances were noted in the right stn, after lead-extension connection and extension battery connection.The extension was taken out several times and reinserted.Impedances remained high on most contacts.They isolated the right lead with an ens and twist lock.All impedances were normal on the right lead.A new extension was opened and implanted, and all impedances were normal.The issue was resolved.The extension would be returned for analysis.It was also noted that the high impedances weren¿t available from the tablet due to the file not being able to be opened.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received: it was reported that the cause of the high impedances was unknown.
 
Additional Manufacturer Narrative
Analysis revealed that there was no anomaly with the extension and it passed all testing.If information is provided in the future, a supplemental report will be issued.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key9154574
Report Number2649622-2019-18007
Device Sequence Number2622639
Product Code MHY
UDI-Device Identifier00643169449152
UDI-Public00643169449152
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2023
Device Model Number3708660
Device Catalogue Number3708660
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2019
Supplement Date Received by Manufacturer10/14/2019
12/04/2019
Initial Report FDA Received Date10/04/2019
Supplement Report FDA Received Date10/30/2019
12/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR